MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR RV RMR 42MM PLT TIP

EXACTECH, INC. EQUINOXE; MDLR RV RMR 42MM PLT TIP
Model Number MDLR RV RMR 42MM PLT TIP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, the surgeon put too much angle and torque on them and snapped the point off both instruments.The patient was an older male of average build.No pieces fell into the wound.All available information received.
 
Additional Manufacturer Narrative
(h3) based on capa2017-12, the broken devices reported were likely the result of applying a bending moment to the reamer during use, which led to brittle fracture of the pilot tip feature.(h7) recall.(h9) if action reported to fda under 21 usc 360i(f), list correction/removal reporting number: z-2663-2017, z-2664-2017, z-2665-2017, z-2666-2017, z-2667-2017, z-2668-2017.Section h11: the following sections have corrected information: (d4) model number: na.

Brand Name
EQUINOXE
Common Device Name
MDLR RV RMR 42MM PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9641855
Report Number1038671-2020-00015
Device Sequence Number2474618
Product Code LXH
UDI-Device Identifier10885862087638
UDI-Public10885862087638
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDLR RV RMR 42MM PLT TIP
Device Catalogue Number321-25-42
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;